Publication detail

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))

DIBLÍK, J. KHUSAINOV, D.

Original Title

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))

English Title

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))

Type

journal article - other

Language

en

Original Abstract

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t)) is considered. Nontrivial illustrative example is given.

English abstract

Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t)) is considered. Nontrivial illustrative example is given.

Keywords

Asymptotic estimation, convergence of solution, delayed equation

RIV year

2002

Released

01.01.2002

ISBN

0044-8753

Periodical

ARCHIVUM MATHEMATICUM

Year of study

37(2001)

Number

5

State

CZ

Pages from

279

Pages to

287

Pages count

9

Documents

BibTex


@article{BUT40606,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t))",
  annote="Asymptotic estimation of the convergence of solutions of the equation dx(t)/dt=b(t)x(t-T(t)) is considered.  Nontrivial illustrative example is given.",
  chapter="40606",
  journal="ARCHIVUM MATHEMATICUM",
  number="5",
  volume="37(2001)",
  year="2002",
  month="january",
  pages="279",
  type="journal article - other"
}